具有饱和项和毒素影响反应扩散模型的平衡态分析  被引量:1

Analysis of steady-states of reaction diffusion model with saturating terms and effects of toxic substances

在线阅读下载全文

作  者:田慧洁 李艳玲[1] 郭改慧[2] 

机构地区:[1]陕西师范大学数学与信息科学学院,西安710062 [2]陕西科技大学理学院,西安710021

出  处:《计算机工程与应用》2016年第1期7-11,共5页Computer Engineering and Applications

基  金:国家自然科学基金(No.11401356);高等学校博士学科点专项科研基金(No.200807180004)

摘  要:研究了具有饱和项和毒素影响的反应扩散模型的平衡态方程,在齐次Neumann边界条件下常数平衡解的分歧与稳定性。利用谱分析和分歧理论的方法,分别以r_1、r_2为分歧参数,讨论了系统在常数平衡解附近出现分歧现象;同时运用线性算子的扰动理论和分歧解的稳定理论给出分歧解的稳定性。The steady-states of reaction diffusion model with saturating terms and effects of toxic substances is studied,the bifurcation and the stability of a reaction-diffusion system with homogeneous Neumann boundary are investigated by the method of spectral analysis and bifurcation theory. The bifurcation at the steady-state solutions is acquired by treating r1,r2 as bifurcation parameters. Moreover, some stability results of the bifurcation solutions are obtained by using perturbation theory of linear operators and stability theory of bifurcation solutions.

关 键 词:饱和项 毒素 谱分析 稳定性 分歧理论 

分 类 号:O175.26[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象